Translator Disclaimer
2020 The Godbillon–Vey invariant and equivariant $KK$-theory
Lachlan MacDonald, Adam Rennie
Ann. K-Theory 5(2): 249-294 (2020). DOI: 10.2140/akt.2020.5.249

Abstract

We construct a groupoid equivariant Kasparov class for transversely oriented foliations in all codimensions. In codimension 1 we show that the Chern character of an associated semifinite spectral triple recovers the Connes–Moscovici cyclic cocycle for the Godbillon–Vey secondary characteristic class.

Citation

Download Citation

Lachlan MacDonald. Adam Rennie. "The Godbillon–Vey invariant and equivariant $KK$-theory." Ann. K-Theory 5 (2) 249 - 294, 2020. https://doi.org/10.2140/akt.2020.5.249

Information

Received: 23 November 2018; Revised: 21 October 2019; Accepted: 13 November 2019; Published: 2020
First available in Project Euclid: 11 August 2020

zbMATH: 07224514
MathSciNet: MR4113770
Digital Object Identifier: 10.2140/akt.2020.5.249

Subjects:
Primary: 19K35

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
46 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.5 • No. 2 • 2020
MSP
Back to Top